# SDR DLM11020392

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 40,531 hours, 5,494 cycles
- Engine: Pwa PW4460
- Engine time: 17,668 hours, 2,222 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON GROUND AFTER DIVERTING TO CLT FOR NR 2 ENG FIRE WARNING, R1 DOOR SLIDE INFLATED INTO CABIN.  INCIDENT UNDER INVESTIGATION BY NTSB.
